MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.2
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient involvement.(b)(4).
 
Event or Problem Description
The reporter indicated that after opening the vial and placing onto the cartridge, the surgeon noted that a 13.2mm tmicl13.2 implantable collamer lens, -10.0/+1.0/069 (sphere/cylinder/axis) had a "scratch" on it.This occurred on (b)(6) 2019 and there was no patient contact with this lens.A back up lens was then used.
 
Additional Manufacturer Narrative
Lens work order search - no additional similar complaint type events within associated lots were found.Claim#: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the lens was returned dry in a cartridge case.There was clear surgical residue on the lens surface.Visual inspection found no visible damage to the lens.Claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8912823
Report Number2023826-2019-01502
Device Sequence Number13584777
Product Code QCB
UDI-Device Identifier00841542109017
UDI-Public00841542109017
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberTMICL13.2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2019
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer09/03/2019
10/16/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date09/25/2019
10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT#-UNK; FOAM TIP PLUNGER MODEL-FTP, LOT#-UNK; INJECTOR MODEL-MSI-PF, LOT#-UNK